I started having stomach pain so bad and diarrhea about 10 years ago about the same time I found out I was pregnant with my last child. I have had test after test run ,endoscopies and upper and lower GI, I went to gastrointerologist,and family prac. doctors ,i have had gallbladder removed, total hysterectomy,apendix removed,i was told these was maybe my problem but still no change after surgery.They just cant seem to tell me what is wrong. Its worse when I eat happens within 20 minutes after i eat i may be inthe bathroom for hours at a time and the pain is very very bad. and a lot of times i dont even have to eat for it to hurt so its not the food i have been to an allergy doctor also and nothing. Also told it was my nerves they gave me medication for that but the meds made me sick and i still had diarrhea. the only thing that helps when it starts is Lomotil and it helps the pain sometimes and stops it maybe till the next day. Can you just tell me what you might think i just dont know what else to do.
I had painfull diarea for 12 years. I could not leave my home at times...I could not go out on the lake fishing with my family EVER! I always had to be close to a toilet. The pain was so intense...I would break out into a cold sweat and rock back and forth on the toilet just crying...nearly daily. My whole insides would have to be emptied out before the pain would stop.
Try this......take 1600 millagrams of calcium a day, skip breakfast..eat pork and beans( a half a cup) each day. These three things together have made me 75 % better. It might work for you. You probably have a severe case of Spasitc Colon.
I have a very high stress life ! Sometimes you can not avoid stress. ....just try this for three to four weeks it may help you. Also....stay away from any Shilling seasonings...like the taco, spaghetti, gravy, etc. And If you drink pop...don't eat ice-cream the same day. Good luck with your health !!!!!
I did not mention to you that I have had my gallbladder removed. I have also had a hysterectomy. I am 32 years old. The reason that I take sooo much calcium is I have osteopenia. The calcium mysteriously made my colon so much better. I drink alot of pop. I went off Pepsi for 2 weeks. My colon was still the same. I am on Prozac. I also take xanax here and there for anxiety. We are probably similar with what our bodies have been going through.
The 1600 miligrams of calcium a day really helps....I didn't notice a change for over 2 weeks or so though...so don't give up hope until 3 weeks of trying what I told you.
I have had servers abdominal cramps and diarrea for 20 years of docs telling me I had Illitus. Found out I didnt. Axid 150 twice daily gained me 30 pounds and restored my life. PPI drugs like prilosec and nexium didnt work for me. In sporatic episodes 600 mg zantac in combination with amoxil for a couple of weeks would put me back on trac & then back to axid. Seems everyone was looking in the lower GI because thats where the pain was. Guess what>>>> too much acid &bacteria screwing up my intestinal trac. Sounds crazy but thats what it was. At worst the stomach cramps were debilitating and I was becoming dehydrated from the diarrea. Now----all fixed>>>>>>axid 150 twice/ day no more lomotil ! No more donnatal ! No more tests that dont show anything !
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.